# SDR 05FDEA00715

- Difficulty date: March 30, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 48,638 hours, 9,684 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Block
- Part number: AYG72331
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR, LEFT HAND AND RIGHT HAND PILLOW BLOCKS, FOUND   EMITTED WITH RUST.  LEFT HAND AND RIGHT HAND PILLOW BLOCKS REMOVED AND REPLACED PER   CMM 32-15-01.  CENTER LANDING GEAR ASSEMBLY REINSTALLED PER WIC 32T9004.
